# SDR FDEA201902070546

- Difficulty date: February 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S3932107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: RBL 56 NEAR STA 1900, SEAT TRACK HAS EXFOLIATED CORROSION ON THE BOTTOM SIDE. VIEWED FROM AFT CAGO PIT. MARKED INSTALLED FLOOR SUPPORT REF SRM 51-31-01 VOL 2 AND PER DWG # AFA7544.
